Facebook Pixel

My period ended on sunday and i had UPSI on tuesday night. I heard a girl can get pregnant even after her period so took postinor2 on thursday about 36 hrs after the intercourse. I have mild cramps for 3days now. Could i be pregnant??

By September 10, 2012 - 10:41pm
Rate This

Add a Comment3 Comments

EmpowHER Guest
Hi Saha14, Like I mentioned before, most women experience changes on their next period after taking an emergency pill. You will only know if you are pregnant, by taking a pregnancy test or seeing a doctor. BestSeptember 17, 2012 - 7:37pm
EmpowHER Guest

Hi Saha14,

Welcome to EmpowHER.  If you took the emergency pill as directed, mostly likely it might had worked.  But, you can never know for sure, until your period is due and you can take a home pregnancy test.  Most emergency pills side effects are changes to your next period.  It might come early or late, shorter or longer or lighter or heavier. 

Here are some resources for you

Sexual Health 101



September 11, 2012 - 3:30am
(reply to Anonymous)

Thanks daizy, something suprising happened i start menestruating again about 5days after finishing the dose. Why is this? Is there a possibility i could be pregnant??

September 13, 2012 - 10:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!